OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

The Hermitian Solution to a New System of Commutative Quaternion Matrix Equations
Yue Zhang, Qing‐Wen Wang, Lv-Ming Xie
Symmetry (2024) Vol. 16, Iss. 3, pp. 361-361
Open Access | Times Cited: 10

Showing 10 citing articles:

The generalized hand-eye calibration matrix equation $$AX-YB=C$$ over dual quaternions
Lv-Ming Xie, Qing‐Wen Wang, Zhuoheng He
Computational and Applied Mathematics (2025) Vol. 44, Iss. 1
Closed Access

The (anti‐)η$$ \eta $$‐Hermitian solution to a novel system of matrix equations over the split quaternion algebra
Zihan Gao, Qing‐Wen Wang, Lv-Ming Xie
Mathematical Methods in the Applied Sciences (2024) Vol. 47, Iss. 18, pp. 13896-13913
Closed Access | Times Cited: 3

Some converse problems on the g-Drazin invertibility in Banach algebras
Honglin Zou
Annals of Functional Analysis (2024) Vol. 15, Iss. 2
Closed Access | Times Cited: 2

Real and complex solutions of the total least squares problem in commutative quaternionic theory
Dong Zhang, Tongsong Jiang, Zhenwei Guo, et al.
Computational and Applied Mathematics (2024) Vol. 43, Iss. 4
Closed Access | Times Cited: 2

A Classical System of Matrix Equations Over the Split Quaternion Algebra
Kai-Wen Si, Qing‐Wen Wang, Lv-Ming Xie
Advances in Applied Clifford Algebras (2024) Vol. 34, Iss. 5
Closed Access | Times Cited: 2

A new system of sylvester-like matrix equations with arbitrary number of equations and unknowns over the quaternion algebra
Zhuoheng He, Andrii Dmytryshyn, Qing‐Wen Wang
Linear and Multilinear Algebra (2024), pp. 1-41
Closed Access | Times Cited: 2

The Leslie Matrix Solution of the Reduced Biquaternion Matrix Equation $$AXB+CXD=E$$
Jiaxin Lan, Huang Jing-pin, Dan Huang
Communications on Applied Mathematics and Computation (2024)
Closed Access

Outer inverse of reduced biquaternion matrices
Neha Bhadala, Sk. Safique Ahmad, Predrag S. Stanimirović
Numerical Algorithms (2024)
Closed Access

Page 1

Scroll to top